Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Arch Rational Mech Anal

Search In Journal Title:

Abbravation: Archive for Rational Mechanics and Analysis

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1007/s00134-010-1815-7

Search In DOI:

ISSN

1432-0673

Search In ISSN:
Search In Title Of Papers:

On Nonlinear Stochastic Balance Laws

Authors: GuiQiang Chen Qian Ding Kenneth H Karlsen
Publish Date: 2012/02/09
Volume: 204, Issue: 3, Pages: 707-743
PDF Link

Abstract

We are concerned with multidimensional stochastic balance laws We identify a class of nonlinear balance laws for which uniform spatial BV bound for vanishing viscosity approximations can be achieved Moreover we establish temporal equicontinuity in L 1 of the approximations uniformly in the viscosity coefficient Using these estimates we supply a multidimensional existence theory of stochastic entropy solutions In addition we establish an error estimate for the stochastic viscosity method as well as an explicit estimate for the continuous dependence of stochastic entropy solutions on the flux and random source functions Various further generalizations of the results are discussed


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: